# SDR YYFA20120725001

- Difficulty date: July 25, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,371 hours, 29,462 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 INTERPHONE NOT WORKING WHEN TRYING TO CALL L-I F/A.
